Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/77718
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Closure to "Dealing with Zero Flows in Solving the Nonlinear Equations for Water Distribution Systems" by Sylvan Elhay and Angus R. Simpson
Author: Elhay, S.
Simpson, A.
Citation: Journal of Hydraulic Engineering, 2012; 139(5):560-562
Publisher: ASCE-Amer Soc Civil Engineers
Issue Date: 2012
ISSN: 0733-9429
1943-7900
Statement of
Responsibility: 
Sylvan Elhay and Angus R. Simpson
Rights: © 2013 American Society of Civil Engineers
RMID: 0020127308
DOI: 10.1061/(ASCE)HY.1943-7900.0000696
Appears in Collections:Computer Science publications
Environment Institute publications

Files in This Item:
File Description SizeFormat 
hdl_77718.pdfAccepted version200.63 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.